Skip to Main content Skip to Navigation
Journal articles

Parameters estimation of systems with delayed and structured entries

Lotfi Belkoura 1, 2 Jean-Pierre Richard 1, 2 Michel Fliess 1, 3 
1 ALIEN - Algebra for Digital Identification and Estimation
Inria Lille - Nord Europe, Inria Saclay - Ile de France, Centrale Lille, X - École polytechnique, CNRS - Centre National de la Recherche Scientifique : UMR8146
2 SyNeR - Systèmes Non Linéaires et à Retards
CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille - UMR 9189
Abstract : This paper deals with on-line identification of continuous-time systems with structured entries. Such entries, which may consist in inputs, perturbations or piecewise polynomial (time varying) parameters, can be defined as signals that can be easily annihilated. The proposed cancellation method allows to obtain non asymptotic estimators for the unknown coefficients. Application to delayed and switching hybrid systems are proposed. Numerical simulations with noisy data but also experimental results on a delay process are provided.
Document type :
Journal articles
Complete list of metadata

Cited literature [25 references]  Display  Hide  Download
Contributor : Lotfi Belkoura Connect in order to contact the contributor
Submitted on : Tuesday, December 2, 2008 - 6:09:17 PM
Last modification on : Wednesday, March 23, 2022 - 3:51:21 PM
Long-term archiving on: : Monday, June 7, 2010 - 10:16:15 PM


Files produced by the author(s)



Lotfi Belkoura, Jean-Pierre Richard, Michel Fliess. Parameters estimation of systems with delayed and structured entries. Automatica, Elsevier, 2009, 45 (5), pp.1117-1125. ⟨10.1016/j.automatica.2008.12.026⟩. ⟨inria-00343801⟩



Record views


Files downloads